# SDR ABXA201003290030

- Difficulty date: November 21, 2009
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,356 hours, 36,367 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT LOWER CANOE I/B AND O/B SUPPORT ANGLES ARE BENT AND CRACKED.  REMOVED AND REPLACED I/B AND O/B SUPPORT ANGLE IAW 767 SRM 51-70-11, .5 INCH CRACK LENGTH.  P/N 313T1380-12 AND -14.
